# SDR DHL200070931C

- Difficulty date: July 10, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT CORNER OF FLOORBEAM AT STA 1130 CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-6.  TREATED AND PRIMED AREA PER SRM 51-6-2.  FABRICATED ANGLE REPAIR PER SRM 51-10-6.  INSTALLED REPAIR PER AVITAS EO AVHM-140RO-1.
